# SDR SWAA2022060902321

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ZF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PANEL 241ZF UPPER SKIN HAS PULLED STRANDS NEAR AFT EDGE. (MARKED) / REMOVED AN APPROXIMATE 11X10.5' AREA OF UPPER SURFACE PLIES LOCATED AT THE AFT END OF THE PANEL AND CLEANED AREA WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 4.A AND C-F.;[02] PANEL IDENTIFIED IS 241ZF NOT 242UF.;[03] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[04] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1; 2 AND 3. OKAY TO PROCEED PER SRM 53-00-50-2R-1.;[05] FABRICATED REPAIR PLIES FROM BMS 9-3 STYLE 7781 LOT NUMBER 1431838-1 IAW SRM 53-00-50-2R-1PARGRAPH 3.K.(1).(A). OK TO INSTALL REPAIR PLIES.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTION 5. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.;[07] INSTALLED PLIES WITH BMS 8-201 TYPE IV LOT NUMBER 1486957-3; VACUUM BAGGED PLIES; VERIFIED 5X5 AND SET PLIES TO CURE USING HOTBONDER ID: NCX000523 DUE: 06/22 IAW SRM 53-00-50-2R-1 PARAGRAPH 4.K.(1).(B-C);L.(1)-M(1).;[08] INSPECTED AND VERIFIED CORRECTIVE ACTION 7. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-1.;[09] CURED PLIES; UNBAGGED AND INSTALLED 14 INSERT USING RESIN BMS 5-107 CLASS1 LOT NUMBER AK0KP9324K; CURED RESIN UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10/22 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.M.(1) AND N.;[10] IN ITEM 1; PARAGRAPH LISTED SHOULD BE 3 NOT 4.;[11] IN ITEM 7; PARAGRAPH LISTED SHOULD BE 3 NOT 4.
